# SDR DL757020204

- Difficulty date: February 19, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 6,354 hours, 2,942 cycles
- Engine: Pwa PW2037
- Engine time: 47,843 hours, 24,761 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: O-Ring
- Condition: Cut
- Location: Nr 1 Engine
- Part time: 47,843 hours, 24,761 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE LOW PRESS LIGHT ILLUM, LT ENG OIL QTY AT ZERO, PRESS STARTED TO DECREASE AND ENG SHUTDOWN ONCE OIL PRESS IN THE RED.  MTC IN PROGRESS, NO DETAILS AS YET AS TO SOURCE OF OIL LOSS.  MTC FOUND O-RING CUT ON MAIN OIL FILTER HOUSING.  REPLACED SAME.  ALSO OIL LINE WAS LEAKING AT FUEL/OIL HEAT EXCHANGER.  TIGHTENED LINE.
